It is currently Fri Aug 18, 2017 1:11 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 14 posts ] 
Author Message
PostPosted: Sat Jun 07, 2014 8:22 am 
Offline
Average Poster
Average Poster

Joined: Sat Jun 07, 2014 8:13 am
Posts: 27
Hey all, I've been reading tons and tons of accounts of people making the switch! And... I'm terrified. My last dose of 34mg methadone was yesterday (Friday @ 6am), so it's been 26 hours and I scored a 9 on the COWS worksheet (and it says you only have to be a 5 for induction??? I've been reading closer to 24). But really, is it possible that I'm sending myself into withdrawal from freaking out? Because I usually don't feel this crappy at only 26 hour mark lol. The addict in me just wants to GET IT OVER WITH and take the suboxone, it's a horrible feeling that I have such little willpower. Part of me wants to take it to send myself into PW's just so I can feel normal faster instead of dragging it out, but I have work tonight and I don't feel like having a date with the porcelain god all night at work.

Does anyone have good experiences with waiting less than the recommended time (36-72 hours)? Of course the addict in me thinks I'm the exception to all the rules :P. Any experiences are appreciated! Thanks guys!


:evil: Britney :evil:


Top
 Profile  
 
PostPosted: Sat Jun 07, 2014 8:42 am 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
Britney

Are you scoring yourself? I know someone who switched from methadone to suboxone The very last thing he wanted was to go into PW's again so he waited for 4 days to induct after his last dose of 30 mg methadone. He was seeing a sub doc who scored him daily. He did use "transition" meds like clondidine & prescription imodium.

The mental aspect is very strong for we addicts. I remember being so sick & when i got my oxy in my hand I instantly felt better. I hadn't even taken it but the wd's subsided..

IMHO it's best you wait because PW"S are the very last thing you want from what i read here. It is tricky to switch from methadone to suboxone but if it were me i would err on the side of caution.

I hope all goes well for you Britney.


Top
 Profile  
 
PostPosted: Sat Jun 07, 2014 8:47 am 
Offline
Average Poster
Average Poster

Joined: Sat Jun 07, 2014 8:13 am
Posts: 27
Thanks Tiki! So, I caved and took 2mg. Are PW instant? Because I don't feel any but can DEFINITELY feel the suboxone. I'm shaking all over but not w/d shaking if that makes sense... I'm trying to remember what the first induction of suboxone felt like when I was on it years ago but my memory is failing me. It's been about 15 mins now and no w/d symptoms.. Just these freaky feeling shakes. Anxiety is not present any more and my pupils aren't dilated at all (on the small to normal side). Did I just dodge a bullet? Has anyone else felt these shakes?


Top
 Profile  
 
Our Sponsors
PostPosted: Sat Jun 07, 2014 9:19 am 
Offline
Average Poster
Average Poster

Joined: Sat Jun 07, 2014 8:13 am
Posts: 27
It's been an hour since I took 2mg suboxone and I feel fine now besides from sweating. No more shakes, no hot/cold flashes, pupils are fine, anxiety is fine (maybe a tiny bit raised because I'm still very nervous about my switch and having to go to work tonight). Is sweating the methadone out normal after switching to subs?


Top
 Profile  
 
PostPosted: Sat Jun 07, 2014 1:48 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jun 07, 2014 8:13 am
Posts: 27
Took another 1mg at 12:30.... I've been using the bathroom but no diarrhea, just the methadone rabbit turds all working their way out (sorry TMI but I bet you know what I'm talking about :P). Still no physical withdrawal but I definitely don't feel normal. How many days until I feel okay again? I'm getting a bit depressed and anxious but I think it's because I'm freaking out knowing I don't have the support I had at the clinic anymore. I feel alone.


Top
 Profile  
 
PostPosted: Sat Jun 07, 2014 2:08 pm 
Offline
Power Poster
Power Poster

Joined: Sat Feb 08, 2014 8:54 pm
Posts: 60
I'm very interested to see how you continue to feel, and what dose you stabilize, and etc. I actually just came on here to post for my boyfriend (doesn't come on this site) because he's on 35mg and is planning on inducting next weekend. Please keep us updated; your experience will surely help others.


Top
 Profile  
 
PostPosted: Sat Jun 07, 2014 2:29 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Sounds to me like you've made the clear. PWs would have hit you already. Most people who get sick hours after inducing on sub, do so from too much sub, not from PWs.. You don't run that risk if you're only planning on stabilizing at 4mgs. Is that your plan? You will not feel 100% right away, could take a few days or a couple weeks. It's really just your body adjusting to going from a full agonist to a partial. Suboxone will eventually do the job, but you'll always feel a little bit off in the beginning. The only people I know of who feel "good" right off the bat after induction, are those that switch from prescription opiates. If you're switching from methadone or heroin, there will be a short adjustment period. Especially with mdone.

Try not to think about it too much and be satisfied with not being sick. It's ok to feel a little bit crappy for a few days, you'll survive. I'd try to take the full dose first thing tomorrow and start dosing once a day.

Keep us posted!


Top
 Profile  
 
PostPosted: Sat Jun 07, 2014 2:34 pm 
Offline
Power Poster
Power Poster

Joined: Sat Feb 08, 2014 8:54 pm
Posts: 60
I would agree with what Tiny said above. I switched from methadone after five years to Suboxone, and for the first like maybe three weeks, I felt really awful; couldn't seem to get stabilized, felt uncomfortable, etc. Now that I'm more educated, I think those things were a factor of switching from a full to a partial agonist for sure. It takes some patience, but its worth it!


Top
 Profile  
 
PostPosted: Sat Jun 07, 2014 4:11 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jun 07, 2014 8:13 am
Posts: 27
Thanks everyone! Right now it's 4:00pm, and my pupils are kind of big and I'm still really anxious and kind of sweaty. I didn't start to feel physically anxious until I took the other 1mg at 12pm-- so I'm thinking maybe I took too much like you said? I just want to feel better :(. I'm really weak minded and history of bipolar depression, I don't know how much of this I can take. And can't imagine actually being in full blown w/d right now so I guess I should be thankful! I'll keep you updated on how I feel tomorrow!


Top
 Profile  
 
   
PostPosted: Sat Jun 07, 2014 9:27 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jun 07, 2014 8:13 am
Posts: 27
It's 9:30pm and work was horrible (I had no energy/feet hurt) but other than that I feel fine! I'm scared I'll have to go through it all again tomorrow though, well see!


Top
 Profile  
 
PostPosted: Sun Jun 08, 2014 8:55 am 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
Hi Again

I am glad others came to share their experience with you. Thankfully it seems you dodged PW's but now you have to give the suboxone time and I promise you soon you will feel much better.

My transition was kind of hard (i think) but i stuck it out & am very glad i did. Are you on medication for the bipolar/depression?

Keep posting & let us know how you are today. Ask questions, as you see the people here care.


Top
 Profile  
 
PostPosted: Sun Jun 08, 2014 7:02 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jun 07, 2014 8:13 am
Posts: 27
Thanks Tiki! Yes I do see and it's very awesome! Today I was fine other than extreme anxiety and heart rate. I took 3mg klonopin and I'm fine now (I'm normally not an avid user of benzos but I just felt the need to release this mental pain I'm feeling. I plan on taking the klonopin for 3 more days until I start to feel 100%! Other than that, everything is good. And yes I'm on bipolar medication-- Risperdal!


Top
 Profile  
 
PostPosted: Mon Jun 09, 2014 2:15 pm 
Offline
Average Poster
Average Poster

Joined: Sat Jun 07, 2014 8:13 am
Posts: 27
Everything is the same besides the crippling anxiety, I had my doctor write me the 10 day script for Klonopin and after that hopefully I'm stabilized! Thank you all for your support!


Top
 Profile  
 
   
PostPosted: Mon Jun 09, 2014 3:22 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Sounds like you're doing pretty darn good, all things considered. Are you now taking 4mg, once a day? Hopefully you stabilize soon and the anxiety goes away. It's something to think about but you may need a little more suboxone to saturate your receptors. 4mgs isn't all that much. It's usually a good dose for a light - medium oxycodone habit, but you're coming from methadone.. Hopefully 4mgs works for you and I am sure if you stick it out long enough, it will eventually work. But if you get frustrated and aren't seeing an improvement, you may want to take a tad bit more.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 14 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group